MathSciNet Relay Station
MathSciNet bibliographic data
MR374220 (51 #10420) 17B99 (02F47)
Drenski, V. S. Identities in Lie algebras. (Russian) Algebra i Logika 13 (1974), 265–290, 363–364.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement